Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Around 2 weeks out should I reinstate


[Ch...]

Recommended Posts

Hi,

 

I'm far from an expert, and not giving medical advice but I'm 4 months into CT and tried to reinstate after 2 months to taper which was unsuccessful because I couldn't tolerate it.

 

I wish I'd tapered, because I'm in hell and understand from what I've read tapering makes it easier.

 

Maybe you could discuss it with your doctor and come up with a plan. CT isn't nice......

Link to comment
Share on other sites

No, I would not reinstate.  You already made it 2 weeks.  Healing and Recovery are not easy.  In fact, it's the hardest thing I've done in my life.  It makes "basic training" look like a walk in the park.

 

But ultimately you have to do what is best for you.

 

IMO reinstating is like pouring gasoline on a fire you want to put out.

 

Symptoms can and will be intense, sleep might be hard to come by.

 

The journey is so worth it though.  Life is beautiful on the "other side."

 

You'll get there, just don't put a timeline on when you think your symptoms should end and you should feel better.

Link to comment
Share on other sites

I had a couple days where it felt better then went down the tubes bad yesterday couldnt sleep feel like im on a boat disconnected
Link to comment
Share on other sites

Unfortunately it's likely to get worse, you're only 2 weeks out tho so you might be 1 of the lucky ones. I CT'd a few times off a month here or there without much issue. This time is different tho. How long were you taking K?
Link to comment
Share on other sites

A few months isn't that long, but it's a very individual thing, you might be ok in a matter of weeks, or you might take months.

 

As pacenik said, it's upto you but I'd speak to a doctor if possible.

Link to comment
Share on other sites

I personally would if I was in your situation.

 

I wish I would have had the option to taper slowly. It would have been much better and I think withdrawal would have been much more manageable.

 

Two weeks is not very long in this recovery unfortunately. Slowly taper and make it easier on yourself.

Link to comment
Share on other sites

I agree with liboar. If I could go back to 2 weeks off, I would reinstate. I did not find out what was going on till it was too late. Ct did not work out for me
Link to comment
Share on other sites

A taper doesn't guarantee a better WD experience in terms of symptoms, intensity or length of time it takes to recover.

 

But again, do what is best for you.

Link to comment
Share on other sites

I wish I had reinstated at 2 weeks off and stayed on it.

 

How long were you on it?

What were you on it for?

We’re you stable and ok on it?

Why are you coming off?

 

Link to comment
Share on other sites

To echo what TheWay said:  a perfect taper doesn’t mean minimal withdrawal symptoms. 

 

The withdrawal symptoms are inevitable and you have to learn to live with them for awhile. 

 

You made it two weeks, why erase all of your progress?  You know you want off of these drugs so why go back.  And what if you still have issues after reinstating?  What then, take more? 

Link to comment
Share on other sites

Everyone knows CT is not how you get off these drugs and it’s heavily discouraged everywhere you look. 2 weeks is not too late. Even if reinstatement does not fix you completely, ct can be brutal. The worse case senario is what? kindling? You can get kindled in ct by all these different things it barely matters. How many posts have you seen “setback from glade plugins worst then acute!!!” And that’s what happen to me. Some people hear argue that glutamate storm is worse then benzos themselves.

 

I don’t see a history in your sig and that’s important to consider too. Whatever you decide, do some research on what can cause setbacks. Don’t drink and don’t take magnesium

 

And save these links:

 

https://www.benzowarrior.com/may-cause-setbacks/

https://w-bad.org/reactions-setbacks/

Link to comment
Share on other sites

A taper doesn't guarantee a better WD experience in terms of symptoms, intensity or length of time it takes to recover.

 

But again, do what is best for you.

There's some doubt over whether reinstatement would be effective. I think it would be after 2 weeks.

 

If it is effective and given enough time to stabilise before starting a taper, then it basically is guaranteed to be a better withdrawal experience in terms of intensity of symptoms. It's true almost by definition of what a proper taper is, where the pace is guided by symptoms. It might take longer to fully recover but I doubt that is true on average.

Link to comment
Share on other sites

I did it, so far my symptoms resolved are still dealing with twitches, some cramping and benzo belly, dont know how long stabalizing with klonopin should take or whats considered stabilized
Link to comment
Share on other sites

×
×
  • Create New...